Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 14, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 11, 2013, 4:17 PM MDT for Lincoln County, New Mexico. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2013, 4:17 PM MDT (22:17 UTC)
- Expired
- Jul 11, 2013, 6:15 PM MDT
- In force
- 118 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 59 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 10.3 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 839 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 1804 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -68 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KABQ 112217
FFWABQ
NMC027-120015-
/O.NEW.KABQ.FF.W.0014.130711T2217Z-130712T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
417 PM MDT THU JUL 11 2013
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO
* UNTIL 615 PM MDT
* AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR RUIDOSO DOWNS...OR ABOUT
6 MILES EAST OF RUIDOSO. THE STORM PRODUCING VERY HEAVY RAIN WAS
DRIFTING SLOWLY EASTWARD OVER THE WHITE FIRE BURN SCAR.
THIS WILL IMPACT THE WHITE FIRE BURN SCAR AS WELL AS RUIDOSO
DOWNS...HIGHWAY 70 AND RIO RUIDOSO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3339 10567 3343 10553 3341 10544 3331 10553
3332 10564 3335 10566
$$2 follow-up statements
822
WGUS75 KABQ 112253
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
453 PM MDT THU JUL 11 2013
NMC027-120015-
/O.CON.KABQ.FF.W.0014.000000T0000Z-130712T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
453 PM MDT THU JUL 11 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR SOUTH
CENTRAL LINCOLN COUNTY...
AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAIN DECREASED IN INTENSITY OVER RUIDOSO DOWNS AND THE WHITE BURN
SCAR. HOWEVER...BETWEEN A HALF INCH AND 1.28 INCHES OF RAIN FELL ON
CENTRAL AND WESTERN PORTIONS OF THE BURN SCAR MOSTLY BETWEEN 3 AND 4
PM. POTENTIALLY DANGEROUS RUNOFF IS EXPECTED TO CONTINUE UNTIL
AROUND 615 PM.
LOCATIONS IMPACTED INCLUDE...
RURAL SOUTH CENTRAL LINCOLN COUNTY...
RUIDOSO DOWNS...
WHITE BURN SCAR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE DANGEROUS FLOWS
IN ARROYOS AND OVER LOW WATER CROSSINGS.
&&
LAT...LON 3339 10567 3343 10553 3341 10544 3331 10553
3332 10564 3335 10566
$$560
WGUS75 KABQ 120003
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
603 PM MDT THU JUL 11 2013
NMC027-120011-
/O.CAN.KABQ.FF.W.0014.000000T0000Z-130712T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
603 PM MDT THU JUL 11 2013
...FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL LINCOLN
COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED RAINFALL ENDED
ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT HAS DIMINISHED.
ALTHOUGH THE FLASH FLOOD WARNING HAS BEEN CANCELLED...THE THREAT
OF MINOR FLOODING MAY LINGER BELOW THE WHITE FIRE BURN SCAR UNTIL
7 PM AS RUNOFF GRADUALLY SUBSIDES.
LAT...LON 3339 10567 3343 10553 3341 10544 3331 10553
3332 10564 3335 10566
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 3:00 PM MDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jul 11, 3:00 PM MDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT THU JUL 11 2013 .DISCUSSION... WEAK SOUTHERLY LOW LEVEL FLOW WITH COPIOUS MOISTURE IN PLACE AS EVIDENCED BY THE MORNING CLOUDINESS AND OVERNIGHT WEAK MCS THAT PERSISTED INTO THE EARLY MORNING HOURS ACROSS EAST CENTRAL PLAINS AND A 12Z KABQ PWAT VALUE AT 1.26 INCHES. EXPECT SLOW GENERALLY SOUTH TO NORTH NORTHEAST STORM MOTIONS AND HEAVY PRECIPITATION POTENTIALS ACROSS THE FORECAST AREA THIS AFTERNOON AND EVENING. THE 592H5 UPPER HIGH IS DRIFTING NE TOWARDS THE TX-OK PANHANDLES BY TOMORROW AFTERNOON. AS THE HIGH DRIFTS TO THE NE THIS WILL GENERALLY ENHANCE OUR SOUTHERLY FLOW ESPECIALLY ACROSS THE WESTERN MOUNTAINS. AS A RESULT THE FOCUS FOR STORMS AND PRECIPITATION WILL SHIFT TOWARDS AREAS WEST OF THE RIO GRANDE AND ESPECIALLY THE WESTERN MOUNTAINS OVER THE WEEKEND. EARLY NEXT WEEK FORECAST CONFIDENCE IS LOW AT THIS TIME BECAUSE THE LONG RANGE MODELS ARE HAVING A DIFFICULT TIME WITH A HIGHLY UNUSUAL PATTERN OF AN UPPER LOW RETROGRADING FROM THE OHIO RIVER VALLEY TOWARDS TX PANHANDLE BY MONDAY AFTERNOON AS A VERY STRONG 598H5 UPPER HIGH BUILDS OVER OHIO-INDIANA. AN UPPER LOW WOULD BRING ADDITIONAL INSTABILITY AND MOISTURE TO OUR FORECAST AREA CAUSING PRECIPITATION CHANCES TO INCREASE FOR NEXT WEEK. WILL HAVE AWAIT MORE IMPROVED MODEL CONSENSUS OR BETTER RUN-TO-RUN CONSISTENCY TO PROVIDE MORE PRECISE FORECAST DETAILS. FOR NOW...FOR THE EARLY TO MIDDLE OF NEXT WEEK...EXPECT SEASONAL POPS AROUND 10 TO 30 PERCENT WITH STORMS INITIATING OVER HIGHER TERRAIN EARLY THEN AFFECTING PLAINS AND VALLEYS BY LATE AFTERNOON AND EVENING. IF THIS UPPER LOW AFFECTS THE AREA POPS WILL INCREASE. BENNETT && .FIRE WEATHER... CONVECTION HAS BEEN A BIT SLOWER TO START TODAY DUE TO LINGERING MID LEVEL CLOUDS FROM THE OVERNIGHT CONVECTION. NONETHELESS...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND EVENING AS INSTABILITY INCREASES WITH DAYTIME HEATING. SHOWERS AND STORMS WILL FAVOR AREAS ALONG AND WEST OF THE CENTRAL MOUNTAIN CHAIN. PRECIPITABLE WATER VALUES EARLY THIS AFTERNOON PER SATELLITE IMAGERY CONTINUE TO SHOW ABOVE NORMAL VALUES FOR MID JULY...THUS HEAVY RAINFALL IS POSSIBLE JUST ABOUT ANYWHERE. FORTUNATELY...STORMS ARE MOVING A BIT FASTER THAN IN RECENT DAYS...WHICH WILL HELP MITIGATE EXCESSIVE RAINFALL TOTALS. ON FRIDAY...THE UPPER HIGH ELONGATES NORTHEASTWARD...WITH THE CENTER OF THE HIGH OVER KANSAS. THOUGH THE RIDGE AXIS EXTENDS BACK INTO SC NM...THERE SHOULD BE SOME CONTINUED MONSOONAL MOISTURE TRANSPORT INTO CENTRAL AND WESTERN NM. THUS...EXPECT IT TO REMAIN ACTIVE OVER THE HIGH TERRAIN...WITH STEERING FLOW SIMILAR TO...OR SLIGHTLY LESS THAN...TODAY. THE UPPER LEVEL HIGH WILL BUILD BACK TO THE WEST ON SATURDAY...AND AN AREA OF DRIER AIR/SUBSIDENCE WILL MOVE INTO THE SOUTHEAST HALF OR SO OF THE FORECAST AREA. CONVECTIVE COVERAGE WILL BE DOWN OVERALL...BUT SCATTERED STORMS WILL REMAIN POSSIBLE ACROSS THE NORTHERN MOUNTAINS AND WESTERN HIGH TERRAIN. STEERING FLOW WILL BE LIGHTER...THUS EXPECT SLOWER STORM MOTIONS. THE UPPER HIGH WILL CONTINUE TO BUILD WESTWARD ON SUNDAY...OVER NORTH CENTRAL NM...AND THE AREA OF DRY AIR WILL CONTINUE TO MOVE WESTWARD AS WELL. THIS COMBINATION WILL LIMIT CONVECTION FURTHER. OTHERWISE...LITTLE DAY TO DAY CHANGE WITH HUMIDITIES ARE EXPECTED...THOUGH SUNDAY WILL BE THE DRIEST DAY OVERALL. AN AREA OF POOR TO FAIR VENTILATION IS EXPECTED ON FRIDAY FROM THE WEST CENTRAL HIGHLANDS NORTHEAST TO THE NORTHERN MTNS...THOUGH GOOD TO EXCELLENT VENTILATION IS EXPECTED ELSEWHERE. ON SATURDAY...POOR TO FAIR VENTILATION WILL FAVOR THE NORTHWEST QUARTER OF THE STATE. HOWEVER...BY SUNDAY...GOOD VENTILATION OR BETTER IS EXPECTED ACROSS MOST AREAS AS MIXING HEIGHTS INCREASE. THE MODELS CONTINUE TO STRUGGLE WITH THE EARLY WEEK PATTERN. LATEST RUNS HAVE THE HIGH RETREATING FURTHER WESTWARD AS AN EASTERLY WAVE SLOWLY SLIDES INTO NORTHEAST NM. IF THIS OCCURS...MUCH OF NEXT WEEK COULD BE WET. HOWEVER...GIVEN THAT THIS IS A HIGHLY UNUSUAL PATTERN...AND MODELS ARE WAFFLING A BIT...CONFIDENCE IS MODERATE TO LOW ON THIS SCENARIO. 34 && .AVIATION... 18Z TAF CYCLE SOME LIGHT SHOWERS ACROSS SOUTH CENTRAL AREAS WILL CONTINUE TO DISSIPATE THROUGH 20Z. CLOUD COVER ASSOCIATED WITH OVERNIGHT CONVECTION AND SHOWERS MAY DELAY THE DEVELOPMENT OF THUNDERSTORMS A BIT BUT AN ACTIVE DAY IS ANTICIPATED WITH THUNDERSTORMS TO DEVELOP FIRST OVER THE SANGRE DE CRISTO MOUNTAINS. COVERAGE WILL STEADILY INCREASE DURING THE AFTERNOON INITIALLY OVER THE CENTRAL AND SOUTHWEST HIGHER TERRAIN...THEN FILLING IN ACROSS MORE OF CENTRAL AND WESTERN ZONES. WITH THE UPPER HIGH CENTERED OVER NORTHEAST NEW MEXICO... STEERING FLOWS WILL REMAIN RELATIVELY LIGHT AND TO NORTH ACROSS THE WEST AND NORTHEAST ACROSS NORTHERN ZONES. ATMOSPHERIC MOISTURE IS HIGH AND THUNDERSTORMS WILL PRODUCE LOCAL MODERATE RAIN TO HEAVY DOWNPOURS RESULTING IN MVFR TO AT TIMES IFR VISIBILITIES AND CEILINGS. GUSTY OUTFLOWS OF 35KT TO 40KT ARE EXPECTED AS WELL. CONVECTIVE ACTIVITY TO GRADUALLY DISSIPATE THROUGH 06Z TO 09Z WITH SOME SHOWERS LINGERING ACROSS THE WEST THROUGH EARLY MORNING. OUTSIDE OF CONVECTION...VFR CONDITIONS EXPECTED. 05 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 65 91 65 93 / 30 30 30 20 DULCE........................... 55 85 54 88 / 30 30 30 20 CUBA............................ 57 89 58 90 / 50 50 50 40 GALLUP.......................... 57 85 60 87 / 30 20 40 20 EL MORRO........................ 56 83 55 85 / 30 30 30 30 GRANTS.......................... 59 86 59 88 / 30 30 30 20 QUEMADO......................... 60 85 59 88 / 30 50 30 30 GLENWOOD........................ 58 89 60 91 / 30 50 30 30 CHAMA........................... 54 79 54 80 / 50 50 40 50 LOS ALAMOS...................... 63 85 64 87 / 30 30 30 20 PECOS........................... 62 84 63 85 / 40 30 30 20 CERRO/QUESTA.................... 56 84 57 84 / 30 30 30 20 RED RIVER....................... 49 76 49 77 / 30 50 50 30 ANGEL FIRE...................... 45 78 46 78 / 30 40 40 40 TAOS............................ 56 86 56 87 / 30 20 30 20 MORA............................ 57 81 57 82 / 40 30 40 20 ESPANOLA........................ 62 89 62 90 / 30 10 30 10 SANTA FE........................ 63 86 64 88 / 40 20 30 20 SANTA FE AIRPORT................ 62 89 62 91 / 30 10 30 10 ALBUQUERQUE FOOTHILLS........... 71 90 70 92 / 30 10 30 10 ALBUQUERQUE HEIGHTS............. 72 91 71 93 / 30 10 20 10 ALBUQUERQUE VALLEY.............. 68 94 68 96 / 30 10 20 10 ALBUQUERQUE WEST MESA........... 70 93 70 94 / 30 10 20 10 LOS LUNAS....................... 68 94 68 96 / 30 10 20 10 RIO RANCHO...................... 69 93 69 95 / 30 10 20 10 SOCORRO......................... 69 98 67 99 / 20 10 20 10 SANDIA PARK/CEDAR CREST......... 61 88 62 89 / 40 20 30 20 TIJERAS......................... 63 89 64 90 / 40 20 30 20 MORIARTY/ESTANCIA............... 61 87 61 88 / 50 20 40 20 CLINES CORNERS.................. 62 86 62 88 / 30 20 20 10 GRAN QUIVIRA.................... 64 88 62 90 / 20 20 20 20 CARRIZOZO....................... 67 92 64 93 / 20 20 10 10 RUIDOSO......................... 58 85 57 85 / 30 20 20 20 CAPULIN......................... 61 87 60 88 / 10 20 20 10 RATON........................... 62 91 61 91 / 10 10 20 10 SPRINGER........................ 63 92 62 92 / 10 10 20 10 LAS VEGAS....................... 61 86 60 87 / 20 10 20 10 CLAYTON......................... 71 96 70 98 / 10 5 5 5 ROY............................. 68 91 68 91 / 10 5 10 5 CONCHAS......................... 73 96 71 96 / 10 5 5 5 SANTA ROSA...................... 72 95 72 97 / 10 5 5 5 TUCUMCARI....................... 75 99 74 99 / 10 5 5 5 CLOVIS.......................... 69 94 68 95 / 10 5 5 5 PORTALES........................ 70 94 69 96 / 10 5 5 5 FORT SUMNER..................... 73 95 72 96 / 10 5 5 5 ROSWELL......................... 73 97 71 98 / 10 5 5 5 PICACHO......................... 68 93 65 94 / 10 5 5 5 ELK............................. 64 88 63 89 / 20 10 10 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Jul 11, 5:29 AM MDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 529 AM MDT THU JUL 11 2013 NMZ501>540-121200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 529 AM MDT THU JUL 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... SCATTERED THUNDERSTORMS TODAY MAY PRODUCE LOCALIZED HEAVY DOWNPOURS WITH AN INCREASED THREAT FOR FLASH FLOODING. BEST CHANCES WILL BE OVER THE NORTHERN AND SOUTHWEST MOUNTAINS. THIS INCLUDES BURN SCAR AREAS IN THE SOUTHERN SANGRE DE CRISTO AND JEMEZ RANGES..AND IN SOUTHERN CATRON COUNTY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... THUNDERSTORM DEVELOPMENT EACH DAY MAY PRODUCE LOCALIZED HEAVY DOWNPOURS WITH AN INCREASED THREAT FOR FLASH FLOODING. BEST CHANCES FOR HEAVIER THUNDERSTORMS WILL CONTINUE OVER THE NORTHERN AND WESTERN MOUNTAINS THROUGH SATURDAY. LOCAL DOWNPOURS WILL PRODUCE AN INCREASED RISK FOR FLASH FLOODING OVER BURN SCARS... ESPECIALLY IN SOUTHERN CATRON AND LINCOLN COUNTIES...AND OVER THE SOUTHERN SANGRE DE CRISTO AND JEMEZ RANGES. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT MEASURED RAINFALL AMOUNTS... RAINFALL IMPACTS...AND OBSERVED HAIL SIZES THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 11
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:01 PM MDT | Special Weather Statement | ABQ | Valencia | 29 min |
| Jul 10, 6:36 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 114 min |
| Jul 10, 6:59 PM MDT | Special Weather Statement | ABQ | Socorro | 31 min |
| Jul 10, 7:33 PM MDT | Special Weather Statement | ABQ | Sandoval | 27 min |
| Jul 10, 8:21 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 84 min |
| Jul 10, 8:35 PM MDT | Areal Flood Advisory | ABQ | Cibola, Sandoval | 115 min |
| Jul 10, 9:07 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 83 min |
| Jul 10, 10:19 PM MDT | Areal Flood Advisory | ABQ | Catron | 86 min |
| Jul 10, 11:03 PM MDT | Areal Flood Advisory | ABQ | Catron | 87 min |
| Jul 10, 11:35 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 85 min |
| Jul 11, 12:59 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Socorro, Torrance, Valencia | 2 hr |
| Jul 11, 1:30 AM MDT | Areal Flood Advisory | ABQ | Quay, San Miguel | 2 hr |
| Jul 11, 2:18 PM MDT | Areal Flood Advisory | ABQ | Colfax | 87 min |
| Jul 11, 3:20 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 85 min |
| Jul 11, 3:50 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 85 min |
| Jul 11, 5:28 PM MDT | Areal Flood Advisory | ABQ | McKinley | 92 min |
| Jul 11, 5:39 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 81 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.